# SDR COMA0560460

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 20,454 hours, 19,605 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5414 - GEAR DISAGREE WARNING.  OPERATIONAL CHECK OF LANDING GEAR WAS SATISFACTORY.
